# SDR ASAA0080383

- Difficulty date: June 25, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N962AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53076
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX: DURING 30K CHECK CORROSION WAS FOUND ON LONGERON 28L, FS 1250.REMOVED AND REPLACED LONGERON SECTION FROM FS 1200 TO 1260 IAW DC9 SRM 53-02, FIG 18.
